# SDR SIMA20160731002

- Difficulty date: July 31, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 33,535 hours, 29,336 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT ON/OFF SWITCH BROKEN, REPLACED F/O FLASHLIGHT IAW AMM TASK 33-50-16.  OPS CHECK GOOD.
